Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY
Model Number
00884450316672
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
06/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Elderly patient with history of left upper lobe nodule, having a ct for biopsy of left lung.Biopsy device was opened for biopsy and upon attempting to fire the device the needle would not fire.No harm was done to patient.
New Search
Submit an Adverse Event Report
Brand Name
CORVOCET
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer
(Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key
10277544
Report Number
10277544
Device Sequence Number
2697810
Product Code
KNW
UDI-Device Identifier
00884450316672
UDI-Public
(01)00884450316672(17)230225(10)H1784915(01)00884450316672
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/30/2020
Report Date
(Section F)
06/30/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00884450316672
Device Catalogue Number
CORCA2015B/A
Device Lot Number
H1784915
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/15/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/15/2020
Patient Sequence Number
1
Patient Weight
77
Date Report Sent to FDA
06/30/2020